# SDR FDEA201407281996

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,888 hours, 16,505 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50763
- Part serial: 192
- Condition: Failed
- Location: Fuel System
- Part time: 2,755 hours, 1,695 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 10000 FT TRIM TANK PUMPS ECAM MSG FUEL QTY SHOWED 34K TOTAL, 64.2 TAKEOFF FUEL.  ECAM MSG SELF-CLEARED & FUEL SLOWLY ROSE AGAIN, FUEL WAS GOOD.  AFTER TAKEOFF PLUS 45 MIN TOTAL LOSS OF FUEL QTY SYS.  RTB SENSOR STATUS SHOWED FQ 3 FAIL.  R & R FQIC IAW AMM 28-42-38-04 & CARRIED OUT FQIC OPERATIONS TEST SATISFACTORY IAW AMM28-42-38-05 ALL FUEL INDICATION NORMAL ON BOTH OVERHEAD FUEL INDICATORS & ECAM FUEL PAGE.  PERFORMED TRIM TANK PUMP TEST IAW AMM 28-27-00-05 ALL SATISFACTORY ACFT OK FOR SERVICE.
